# SDR DALA2018122707421

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 74,516 hours, 55,276 cycles
- Engine: Pwa JT8D219
- Engine time: 82,831 hours, 44,233 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH RIGHT ENGINE GENERATOR ON DEFERRAL, APPROACHING IND, RT BUS LOST POWER, WITH APU RUNNING. RESET APU ON SHORT FINAL AND REGAINED POWER TO RT BUS. AIRPLANE NOT SUITABLE FOR MC FLIGHT. APPROACH WAS SISUAL ONLY WITH AIRSPEED SETTING KNOB NOR RESPONSIVE UNTIL APU RESET. ENTIRE RIGHT SIDE OF COCKPIT DARK. R/R APU RT PWR RELAY PER MD88 MM 24-20. R/R RT ENG GENERATOR PER MD88 24-20 R/R RT CSD PER MD88 24-10. R/R RT GEN PWR RELAY PER MD88 MM 24-20. ALL OPS CHECKS NORMAL. RAN ENG. LEFT ENG GEN AND APU WILL PICK UP RT BUS W/ RT GEN OFF. A/C OK FOR SVC. R/R APU GCU PER MD88 MM 49-20. APU OPS NORMAL. SDR REPORTED DUE TO AIRCRAFT MOMENTARILY BEING DOWN TO ONE POWER SOUCE. (LP5081252)
